American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Vitor O. Ferreira and Lucia S. I. Murakami. Rationality of the Hilbert series of Hopf-invariants of free algebras. Proc. Amer. Math. Soc. 142 (2014) 821-826.
Abstract, references, and article information   
View Article: PDF

[2] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leonid Makar-Limanov and Ualbai Umirbaev. Centralizers in free Poisson algebras. Proc. Amer. Math. Soc. 135 (2007) 1969-1975. MR 2299468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón. Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007) 343-352. MR 2255280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Teichner. Flatness and the Ore condition for rings. Proc. Amer. Math. Soc. 131 (2003) 1977-1980. MR 1963739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. I. Lichtman and M. Shirvani. HNN-extensions of Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 3501-3508. MR 1423316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. A. Mikhalev, V. E. Shpilrain and A. A. Zolotykh. Subalgebras of free algebras. Proc. Amer. Math. Soc. 124 (1996) 1977-1984. MR 1350957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zinovy Reichstein. On a question of Makar-Limanov. Proc. Amer. Math. Soc. 124 (1996) 17-19. MR 1286005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wen Xin Ma. A decomposition of elements of the free algebra . Proc. Amer. Math. Soc. 118 (1993) 37-45. MR 1126198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1